RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 4, Pages 281–300 (Mi izv3195)  

This article is cited in 8 scientific papers (total in 8 papers)

A local limit theorem for classical Markov chains

A. N. Kolmogorov


Full text: PDF file (1829 kB)

Bibliographic databases:
Received: 05.03.1949

Citation: A. N. Kolmogorov, “A local limit theorem for classical Markov chains”, Izv. Akad. Nauk SSSR Ser. Mat., 13:4 (1949), 281–300

Citation in format AMSBIB
\Bibitem{Kol49}
\by A.~N.~Kolmogorov
\paper A local limit theorem for classical Markov chains
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 4
\pages 281--300
\mathnet{http://mi.mathnet.ru/izv3195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=31216}
\zmath{https://zbmath.org/?q=an:0038.29002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3195
  • http://mi.mathnet.ru/eng/izv/v13/i4/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bufetov, “Operator Ergodic Theorems for Actions of Free Semigroups and Groups”, Funct. Anal. Appl., 34:4 (2000), 239–251  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. L. Ja. Savel'ev, S. V. Balakin, “Joint distribution of the number of ones and the number of 1-runs in binary Markov sequences”, Discrete Math. Appl., 14:4 (2004), 353–372  mathnet  crossref  crossref  mathscinet  zmath
    3. I. A. Kruglov, “The Kloss convergence principle for products of random variables with values in a compact group and distributions determined by a Markov chain”, Discrete Math. Appl., 18:1 (2008), 41–55  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. V. S. Lugavov, “On some class of functionals on transitions of Markov chain”, J. Math. Sci., 198:5 (2014), 580–601  mathnet  crossref
    5. I. A. Kruglov, “On the completely indecomposable nonnegative matrices and A. N. Kolmogorov's condition”, J. Math. Sci., 223:5 (2017), 602–605  mathnet  crossref  mathscinet  elib
    6. S. V. Nagaev, “The spectral method and the central limit theorem for general Markov chains”, Izv. Math., 81:6 (2017), 1168–1211  mathnet  crossref  crossref  adsnasa  isi  elib
    7. S. V. Nagaev, “The central limit theorem for Markov chains with general state space”, Siberian Adv. Math., 28:4 (2018), 265–302  mathnet  crossref  crossref  elib
    8. G. A. Bakai, A. V. Shklyaev, “Bolshie ukloneniya obobschennogo protsessa vosstanovleniya”, Diskret. matem., 31:1 (2019), 21–55  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:790
    Full text:319
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019